# SDR AALA201509079003

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 48,561 hours, 20,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN NEAR RT OVERWING EXIT DIM.  REPLACED EXIT SIGN & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-02.
